# SDR REXA97082

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO MEMPHIS IT LOST ALL HYD PRESSURE AND QUANTITY, HAD TO EMERGENCY EXTEND GEAR.  LINE CREW REPLACED HYD PUMP PRESSURE LINE.  (M)
